# SDR AMTA200600162

- Difficulty date: March 12, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDEWALL FLOOR SUPPORT FROM STA 1480 TO 1540 LT SIDE IS CORRODED.  REMOVED MINOR CORROSION ON SIDEWALL FLOOR SUPPORT STA 1480-1540, LT SRM.  ORIGINAL THICKNESS .063 IAW SRM DETAIL VII INLINITS AFTER .005 REMOVAL OF MATERIAL DETAIL V TREATED AND PRIMED.  (K)
